On Pseudo-automorphisms and Fusions of an Association Scheme

T. Ikuta, T. Ito, A. Munemasa

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

wA pseudo-automorphism of an association scheme is an automorphism of its adjacency algebra with respect to both ordinary and Hadamard multiplications. An association scheme is said to be of G-type if it admits a group G of pseudo-automorphisms acting regularly on the set of adjacency matrices that are not the identity matrix. It is shown that an association scheme of G-type is amorphous if G is an elementary abelian 2-group.

Original languageEnglish
Pages (from-to)317-325
Number of pages9
JournalEuropean Journal of Combinatorics
Volume12
Issue number4
DOIs
Publication statusPublished - 1991

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On Pseudo-automorphisms and Fusions of an Association Scheme'. Together they form a unique fingerprint.

Cite this